# SDR DALA2017070305162

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FLOORBEAM UPPER SURFACE CORRODED BS 947, LBL 53.  MAINTENANCE REPAIRED THE FLOORBEAM IAW SRM 51-40-02-0G, PARA 7, & SRM 53-70-51-5R1.
